# SDR RAIA961119

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- System (JASC): 6120 · Propeller Controlling System
- Part: Bolt
- Part number: NAS1351CLL6
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 6,685 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LAX - FLT 4767 -  LEFT ENGINE RPM FLUCTUATING ON TAKEOFF.  SECURED UNDERSPEED GOVERNOR ROD BOLT.  (M)
